Journal article icon

Journal article

A MECHANICAL MODEL FOR BIOLOGICAL PATTERN-FORMATION - A NONLINEAR BIFURCATION-ANALYSIS

Publication status:
Published

Actions


Journal:
LECTURE NOTES IN MATHEMATICS More from this journal
Volume:
1151
Pages:
253-269
Publication date:
1985-01-01
ISSN:
0075-8434
Pubs id:
pubs:19584
UUID:
uuid:c9a338fe-3315-4b63-9459-40131999a224
Local pid:
pubs:19584
Source identifiers:
19584
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP